# SDR DALA14004139512

- Difficulty date: January 17, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 39,249 hours, 26,604 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Guide
- Condition: Out Of Position
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, NOTED TAILCONE SLIDE CABLE GUIDE (AFT) ON SLIDE RACK OUT OF POSITION.  REPOSITIONED TAILCONE SLIDE CABLE GUIDE (AFT) IAW AMM 25-61-02-400.
